MAUDE Adverse Event Report: TITAN SPINE ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

TITAN SPINE ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 84332406
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.It was reported that l4/5 minimally invasive surgery - posterior lumbar interbody fusion was performed and deployed cages on both sides due to spinal canal stenosis and intervertebral foramen stenosis. after l4/5 plif,  pyogenic spondylitis developed due to a cage. pain in the surgical site did not subside due to post-operative infection.The infection condition was confirmed in the area around the cage; hospitalization period was extended and repeat surgery was performed for cage removal.Delayed onset of pain due to infection.There was no product defect.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ADAPTIX¿ INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
TITAN SPINE
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer (Section G)
TITAN SPINE
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key19915695
Report Number3006340236-2024-00007
Device Sequence Number20635044
Product Code MAX
UDI-Device Identifier00763000202859
UDI-Public00763000202859
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number84332406
Device Catalogue Number84332406
Device Lot NumberTM0139747
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date08/06/2024
Date Device Manufactured08/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown